# SDR SWAA2023031398651

- Difficulty date: February 4, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N8525S
- Make and model: Boeing 737-8H4
- Aircraft serial: 36949
- Aircraft time: 20,253 hours, 9,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD SHIELD SUPPORT ANGLE HAS ELONGATED HOLES<[01] REMOVED AFT CARGO FWD SHIELD SUPPORT ANGLE PER SRM 51-40-02;[02] LOCATED AND DRILLED ANGEL SHIELD SUPPORT # 146A8125U53 ; PER SRM.51-1002;[03] INSTALLED NEW SUPPORT ANGLE PER SRM 51-40-02.;[04] C/W INSPECTION
